| Model Number |
4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6)/2023, it was reported by a sales representative via sems that an ar-3355-4031 4k c-mount arthroscope would not swivel independently for the resolution to be seen/adjusted on the scope.This was discovered during use.The case was completed with a different scope.No patient harm.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint is confirmed.Functional testing was performed, and the device did not work as required due to the damage to the lens.Visual evaluation found that the device has the lens damaged and around the edges chipped.The most likely cause of this condition is user error due to the lens damage, and the scope won't be able to adjust.